Tylenol Extra Strength Rapid Release Gels work at the speed of life to temporarily relieve minor aches and pains, such as headaches and reduce fever. Each gelcap features unique laser-drilled holes that work to release pain medicine fast and contains 500 mg of acetaminophen for effective, extra strength pain relief. Tylenol Extra Strength Rapid Release Gels can be used to help treat minor aches and pains related to headache, backache, minor arthritis pain, toothaches, pain due to the common cold, premenstrual and menstrual cramps. From the #1 doctor recommended brand for pain relief and fever reduction, this extra strength acetaminophen pain reliever is suitable for adults and children 12 years of age and older.

 

Indications

Health Concern

Arthritis Cold Fever Headache

Directions

Instructions

Do not take more than directed (see overdose warning) Adults and children 12 years and over: Take 2 gelcaps every 6 hours while symptoms last Do not take more than 6 gelcaps in 24 hours, unless directed by a doctor Do not use for more than 10 days unless directed by a doctor Children under 12 years Ask a doctor Other information Store between 20-25°C (68-77°F). Avoid high humidity. Questions or comments? call 1-877-895-3665 (toll-free) or 215-273-8755 (collect)

Ingredients

Inactive Ingredients

Inactive Ingredients: Benzyl Alcohol Butylparaben Carboxymethylcellulose Sodium D&C Yellow No 10 Edetate Calcium Disodium Fd&C Blue No 1 Fd&C Red No 40 Gelatin Hypromellose Iron Oxide Magnesium Stearate Methylparaben Modified Starch Polyethylene Glycol Polysorbate 80 Powdered Cellulose Pregelatinized Starch Propylene Glycol Propylparaben Red Iron Oxide Sodium Lauryl Sulfate Sodium Propionate Sodium Starch Glycolate Titanium Dioxide Yellow Iron Oxide

Ingredients

Active ingredient (in each gelcap)(Purpose) Acetaminophen (500 mg) (Pain reliever/fever reducer) Inactive ingredients benzyl alcohol, butylparaben, carboxymethylcellulose sodium, D&C yellow no. 10, edetate calcium disodium, FD&C blue no. 1, FD&C red no. 40, gelatin, hypromellose, iron oxide, magnesium stearate, methylparaben, modified starch, polyethylene glycol, polysorbate 80, powdered cellulose, pregelatinized starch, propylene glycol, propylparaben, red iron oxide, sodium lauryl sulfate, sodium propionate, sodium starch glycolate, titanium dioxide, yellow iron oxide

Active Ingredients

Acetaminophen

Active Ingredient Name

Acetaminophen

Weight 0.238 lbs
Dimensions 2.3 × 3.7 × 2.28 in
Color

White

Condition

New with Tags

Ships from

Austin, TX